Comptes Rendus
Combinatorics/Algebra
Proof of the Kontsevich non-commutative cluster positivity conjecture
Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 929-932.

We extend the Lee–Schiffler Dyck path model to give a proof of the Kontsevich non-commutative cluster positivity conjecture with unequal parameters.

Nous étendons le modèle des chemins de Dyck, introduit par Lee–Schiffler, pour donner une preuve de la conjecture de positivité de Kontsevich pour les graines non commutatives à paramètres inégaux.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.034

Dylan Rupel 1

1 Department of Mathematics, University of Oregon, Eugene, OR 97403, USA
@article{CRMATH_2012__350_21-22_929_0,
     author = {Dylan Rupel},
     title = {Proof of the {Kontsevich} non-commutative cluster positivity conjecture},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {929--932},
     publisher = {Elsevier},
     volume = {350},
     number = {21-22},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.034},
     language = {en},
}
TY  - JOUR
AU  - Dylan Rupel
TI  - Proof of the Kontsevich non-commutative cluster positivity conjecture
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 929
EP  - 932
VL  - 350
IS  - 21-22
PB  - Elsevier
DO  - 10.1016/j.crma.2012.10.034
LA  - en
ID  - CRMATH_2012__350_21-22_929_0
ER  - 
%0 Journal Article
%A Dylan Rupel
%T Proof of the Kontsevich non-commutative cluster positivity conjecture
%J Comptes Rendus. Mathématique
%D 2012
%P 929-932
%V 350
%N 21-22
%I Elsevier
%R 10.1016/j.crma.2012.10.034
%G en
%F CRMATH_2012__350_21-22_929_0
Dylan Rupel. Proof of the Kontsevich non-commutative cluster positivity conjecture. Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 929-932. doi : 10.1016/j.crma.2012.10.034. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.10.034/

[1] A. Berenstein; V. Retakh A short proof of Kontsevich cluster conjecture, C. R. Acad. Sci. Paris, Ser. I, Volume 349 (2011) no. 3–4, pp. 119-122

[2] A. Berenstein; A. Zelevinsky Quantum cluster algebras, Adv. Math., Volume 195 (2005) no. 2, pp. 405-455

[3] P. Di Francesco; R. Kedem Discrete non-commutative integrability: Proof of a conjecture of M. Kontsevich, Int. Math. Res. Not., Volume 2010 (2010) no. 21, pp. 4042-4063 | DOI

[4] P. Di Francesco; R. Kedem Non-commutative integrability, paths and quasi-determinants, Adv. Math., Volume 228 (2011) no. 1, pp. 97-152

[5] S. Fomin; A. Zelevinsky Cluster algebras I: Foundations, J. Amer. Math. Soc., Volume 15 (2002) no. 2, pp. 497-529

[6] K. Lee; R. Schiffler Proof of a positivity conjecture of M. Kontsevich on non-commutative cluster variables, 2011 (preprint) | arXiv

[7] A. Usnich Non-commutative Laurent phenomenon for two variables, 2010 (preprint) | arXiv

Cited by Sources:

Comments - Policy